# SDR SWAA2022030746756

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 232SF HAS A HOLE ON FWD O/B EDGE OF PANEL / REPAIRED PAX CABIN FLOOR PANEL 232SF HOLE ON FWD O/B EDGE OF PANEL IAW SRM 737 53-00-50-2R-0 AND IAW SRM 737 737 53-00-50-2R-1 57507U 19APR19
